Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 128970, 8 pages
http://dx.doi.org/10.1155/2013/128970
Research Article

New Exact Solutions for a Higher-Order Wave Equation of KdV Type Using Extended F-Expansion Method

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 23 September 2013; Accepted 4 December 2013

Academic Editor: Carlo Cattani

Copyright © 2013 Yinghui He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yinghui He, Yun-Mei Zhao, and Yao Long, “New Exact Solutions for a Higher-Order Wave Equation of KdV Type Using Extended F-Expansion Method,” Mathematical Problems in Engineering, vol. 2013, Article ID 128970, 8 pages, 2013. https://doi.org/10.1155/2013/128970.